Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 83, NWS Bismarck, ND

June 28, 2020Adams County, Bowman County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 28, 2020, 6:16 PM MDT for Adams County, Bowman County, North Dakota. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2020, 6:16 PM MDT (00:16 UTC)
Expired
Jun 28, 2020, 7:15 PM MDT
In force
59 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Adams County, ND, Bowman County, ND

The radar

The Bismarck radar (KBIS), 184 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 2:09 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2020-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2020-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1238 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
2065 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

393 
WUUS53 KBIS 290016
SVRBIS
NDC001-011-290115-
/O.NEW.KBIS.SV.W.0083.200629T0016Z-200629T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
616 PM MDT Sun Jun 28 2020

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Southeastern Bowman County in southwestern North Dakota...
  Southwestern Adams County in southwestern North Dakota...

* Until 715 PM MDT.

* At 615 PM MDT, a severe thunderstorm was located 6 miles northwest 
  of Ralph, South Dakota, or 23 miles southwest of Hettinger, moving 
  northeast at 45 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Hettinger around 645 PM MDT.
  Haynes around 655 PM MDT.

Other locations impacted by this severe thunderstorm include Bucyrus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM MDT for southwestern
North Dakota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4595 10327 4619 10259 4595 10242
TIME...MOT...LOC 0015Z 242DEG 38KT 4587 10308 

HAIL...1.25IN
WIND...60MPH
 
$$

HOLLAN
4 follow-up statements
663 
WWUS53 KBIS 290032
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
632 PM MDT Sun Jun 28 2020

NDC001-011-290115-
/O.CON.KBIS.SV.W.0083.000000T0000Z-200629T0115Z/
Bowman ND-Adams ND-
632 PM MDT Sun Jun 28 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHEASTERN BOWMAN AND SOUTHWESTERN ADAMS COUNTIES...

At 631 PM MDT, a severe thunderstorm was located 12 miles south of 
Reeder, or 14 miles southwest of Hettinger, moving northeast at 30 
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Hettinger around 700 PM MDT.
  Haynes around 710 PM MDT.

Other locations impacted by this severe thunderstorm include Bucyrus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM MDT for southwestern
North Dakota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4619 10259 4595 10242 4595 10310 4599 10314
TIME...MOT...LOC 0031Z 247DEG 28KT 4593 10293 

HAIL...1.00IN
WIND...60MPH
 
$$

HOLLAN
561 
WWUS53 KBIS 290045
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
645 PM MDT Sun Jun 28 2020

NDC011-290053-
/O.CAN.KBIS.SV.W.0083.000000T0000Z-200629T0115Z/
Bowman ND-
645 PM MDT Sun Jun 28 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOWMAN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM MDT for southwestern
North Dakota.

LAT...LON 4595 10300 4604 10299 4619 10259 4595 10242
TIME...MOT...LOC 0043Z 242DEG 38KT 4599 10276 

$$

NDC001-290115-
/O.CON.KBIS.SV.W.0083.000000T0000Z-200629T0115Z/
Adams ND-
645 PM MDT Sun Jun 28 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHWESTERN ADAMS COUNTY...

At 643 PM MDT, a severe thunderstorm was located 5 miles west of
Hettinger, moving northeast at 45 mph.

This is a very dangerous storm.

HAZARD...80 mph wind gusts and penny size hail.

SOURCE...Trained weather spotters. At 629 PM MDT, an 83 mph wind 
         gust was measured 7 miles north-northeast of Ralph, South 
         Dakota.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

This severe storm will be near...
  Hettinger around 650 PM MDT.
  Haynes around 700 PM MDT.

Other locations impacted by this severe thunderstorm include Bucyrus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM MDT for southwestern
North Dakota.

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.

&&

LAT...LON 4595 10300 4604 10299 4619 10259 4595 10242
TIME...MOT...LOC 0043Z 242DEG 38KT 4599 10276 

HAIL...0.75IN
WIND...80MPH
 
$$

HOLLAN
742 
WWUS53 KBIS 290055 RRA
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
655 PM MDT Sun Jun 28 2020

NDC001-290115-
/O.CON.KBIS.SV.W.0083.000000T0000Z-200629T0115Z/
Adams ND-
655 PM MDT Sun Jun 28 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHWESTERN ADAMS COUNTY...

At 655 PM MDT, a severe thunderstorm was located near Hettinger, 
moving northeast at 40 mph.

This is a very dangerous storm.

HAZARD...80 mph wind gusts and nickel size hail.

SOURCE...Trained weather spotters. This storm has a history of 
         producing wind gusts up to 83 mph.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

This severe storm will be near...
  Haynes around 705 PM MDT.

Other locations impacted by this severe thunderstorm include Bucyrus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM MDT for southwestern
North Dakota.

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.

&&

LAT...LON 4595 10282 4605 10287 4619 10259 4595 10242
TIME...MOT...LOC 0055Z 242DEG 36KT 4601 10264 

HAIL...0.88IN
WIND...80MPH
 
$$

HOLLAN
388 
WWUS53 KBIS 290111
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
711 PM MDT Sun Jun 28 2020

NDC001-290121-
/O.EXP.KBIS.SV.W.0083.000000T0000Z-200629T0115Z/
Adams ND-
711 PM MDT Sun Jun 28 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ADAMS COUNTY WILL
EXPIRE AT 715 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 900 PM MDT for southwestern
North Dakota.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Bismarck.

LAT...LON 4595 10282 4605 10287 4619 10259 4595 10242
TIME...MOT...LOC 0111Z 242DEG 38KT 4607 10248 

$$

HOLLAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:13 PM MDT, 3 minutes earlier.

Area forecast discussion, Jun 28, 6:13 PM MDT, 3 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
713 PM CDT Sun Jun 28 2020

.UPDATE...
Issued at 710 PM CDT Sun Jun 28 2020

Updated to mention the next wave of storms was into northwest
South Dakota and pushing east-northeast toward Hettinger.

UPDATE Issued at 700 PM CDT Sun Jun 28 2020

Severe weather including the tornado threat continues over the
watch area. With that said, mesoscale convective parameters across
the western two-thirds of Dunn County and western two-thirds of
Stark County have significantly decreased. That well behind the
stationary boundary. The action is actually east of those counties
but close enough to hold them in the watch. Am hopeful we will be
able to remove them over the next hour or two and provide a sense
of relief to (drop the watch) to folks there.

Another concern is flash flooding. Despite the D1-D2 drought
designation, with rain rates of 1-2 inches per hour, even on dry
ground, could lead to flooding, and smaller waterways need to be
considered as well. Storms have been redeveloping on south and
west flanks, slow moving, and to some extent training. All that
leads to us keeping a close eye on those water issues.

Take a look at the Bismarck Radar reflectivity product to see the
well defined boundary just west of Bismarck, which will continue
to be the focus for thunderstorm development. Little movement,
more of a wiggle east and west, is expected with that boundary
over the next 6 hours.

&&

.SHORT TERM...(This evening through Monday night)
Issued at 131 PM CDT Sun Jun 28 2020

Convection initiation and storm mode will be the main forecast
issues this afternoon/evening, with likely the same question
again on Monday.

An upper low to our west will keep a chance of storms, some
severe, through the short term period.

It looks more and more like convection will ire along a frontal
boundary that is currently situated from around Stanley south New
Salem to west of Mobridge SD. Very unstable airmass is currently
situated along and ahead of this boundary with ML Cape values in
excess of 3500-4000 J/KG over much of central ND. With continued
daytime heating and what appears to be a modest cap at best, think
storms will begin to develop along this boundary around  3-5 PM
this afternoon, probably in the north where CAP is weakest, and
then building south along the front. Although very unstable, bulk
shear is minimal, but with 20-25 knots of effective bulk shear
along the boundary, some storms could be supercells, with very
large hail. A tornado can not be ruled out given the potential for
supercells and a favorable thermodynamic profile with low LCL
heights and high LCL to LFC humidity. Helicity is not off the
charts, but sufficient, if supercells can develop.

There is still uncertainty with storm mode as initial movement
would likely be nearly parallel to the boundary, and bulk shear
decreases rapidly east of the boundary. Thus a mix of multicell
clusters and supercells could develop with very large hail, as
well as winds to 70 mph being the main threats.

There will also be a risk of very heavy rain with any storms that
do develop. Precipitable water is maximized over the north central
with continued strong moisture transport along and east of the
highway 83 corridor. The north central would probably be the area
of most concern, but with best potential for training storms a
little farther north into Canada. As you go south of the
International border, the storm coverage gets spottier pretty
quick. Also given our lack of rainfall, most area outside of any
city limits would be able to handle a good amount of rainfall
before runoff becomes a significant issue.

As for thunderstorms moving into the southwest later this
evening, the risk for strong to severe storms remains with strong
winds being the main threat. Latest HREF does show some UH tracks
approaching the west central and southwest but most are farther
south into western South Dakota. Will certainly need to continue
to monitor. The bulk shear environment over western ND is much
stronger, but the instability is quite a bit weaker. Will see how
things develop with convection in the high plains this afternoon.

On Monday, the frontal boundary sets back up to our west as the
closed upper low tracks from Idaho into western Montana. It looks
like we could see another round of thunderstorms develop in an
area of convergence along the boundary as it sits over western ND
Late Monday afternoon into Tuesday evening with very unstable air
once again to the east. A similar solution to Today might again
play out with the best bulk shear along and west of the boundary,
and a very unstable airmass with modest shear to the east. Any
storm that do develop would again have the potential to develop
quickly with a mix of linear segments and supercells possible once
again. Convection will probably dissipate over central ND late
Monday night, with strong capping holding over the James River
Valley into the Turtle Mountains and points east.

.LONG TERM...(Tuesday through Sunday)
Issued at 131 PM CDT Sun Jun 28 2020

Near daily thunderstorm chances will continue through the long term
portion of the forecast.

On Tuesday, the upper low lifts from Montana into southern British
Columbia, Canada, while additional energy rotates through the base
of the upper low. This will push the quasi-stationary boundary
that has been lingering over western and central ND, into the
eastern portion of the state. Very unstable airmass will shift
into the James to Red River Valley Tuesday afternoon, with
meridional flow continuing over western and central ND. Showers
and thunderstorms will remain a threat over the west, but the
higher risk of severe storms will shift to along and east of the
Highway 83 corridor.

Potentially a little bit of a break from severe weather Wednesday
and Thursday with some drier air pushing into the forecast area.
However, we will remain within a broad area of southwest upper
flow with diurnally driven showers and thunderstorms not out of
the question either day. Daytime highs will be in the upper 70s to
mid 80s Wednesday and warming into the 80s on Thursday.

Potentially a little more upper level ridging on Friday and into
next weekend. Thus warmer temperatures in the 80s and 90s would
be in store with more isolated to scattered convection.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 710 PM CDT Sun Jun 28 2020

As of this writing a north-south oriented stationary boundary
extended from just west of KMOT through just west of KBIS. It has
been and will continue to be the focus for thunderstorm
development through at least 29/0500Z. The boundary will move
little, just a wiggle east and back west with storms moving
generally north along it. The highest chances for storms is at
KMOT and KBIS. The lowest chances are at KJMS and KXWA, then KDIK.
Where there are storms they will have a high chance of being
severe with large hail the main threat. MVFR to IFR ceilings are a
possibility early Monday morning at all TAF sites.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JPM
SHORT TERM...TWH
LONG TERM...TWH
AVIATION...JPM
Hazardous weather outlook, Jun 28, 2:50 PM MDT, 3 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
350 PM CDT Sun Jun 28 2020

NDZ001-002-009-017-031-032-040-043-292100-
Divide-Burke-Williams-McKenzie-Golden Valley-Billings-Slope-
Bowman-
350 PM CDT Sun Jun 28 2020 /250 PM MDT Sun Jun 28 2020/

This Hazardous Weather Outlook is for portions of northwest North
Dakota and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are forecast the rest of this afternoon and tonight,
some could be severe. The main hazards will be large hail around
quarter size and damaging wind gusts around 60 mph. Very heavy
rain is also possible with the storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Chances for thunderstorms Monday through Wednesday and some
could be severe and with heavy rain, but there remains
uncertainty in the timing and location of the greatest risks.

.SPOTTER INFORMATION STATEMENT...

Weather spotters may be needed.

NDZ023-025-036-037-046>048-050-051-292100-
Wells-Foster-Kidder-Stutsman-Emmons-Logan-La Moure-McIntosh-
Dickey-
350 PM CDT Sun Jun 28 2020

This Hazardous Weather Outlook is for portions of south central
North Dakota and southeast North Dakota.

.DAY ONE...This Afternoon and Tonight

Isolated thunderstorms are forecast tonight, some could be
severe. The main hazards will be large hail around quarter size
and damaging wind gusts around 60 mph. Very heavy rain is also
possible with the storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Chances for thunderstorms Monday through Wednesday and some
could be severe and with heavy rain, but there remains
uncertainty in the timing and location of the greatest risks.

.SPOTTER INFORMATION STATEMENT...

Weather spotters may be needed.

NDZ003>005-010>013-018>022-033>035-041-042-044-045-292100-
Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce-Dunn-
Mercer-Oliver-McLean-Sheridan-Stark-Morton-Burleigh-Hettinger-
Grant-Adams-Sioux-
350 PM CDT Sun Jun 28 2020 /250 PM MDT Sun Jun 28 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

Numerous severe thunderstorms are expected. The main hazards will
be tornadoes, very large and destructive hail up to tennis ball
size, and damaging wind gusts around 70 mph. Very heavy rain is
also possible with the storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Chances for thunderstorms Monday through Wednesday and some
could be severe and with heavy rain, but there remains
uncertainty in the timing and location of the greatest risks.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will be needed.

JP Martin

In the hours before

Local storm report, Jun 28, 4:52 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
552 PM CDT SUN JUN 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             2 E SURREY              48.23N 101.09W
06/28/2020  E1.00 INCH       WARD               ND   PUBLIC

            RELAYED BY BROADCAST MEDIA. TIME ESTIMATED
            FROM RADAR.

&&
Local storm report, Jun 28, 5:15 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
615 PM CDT SUN JUN 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TSTM WND GST     3 NNE SAWYER            48.13N 101.04W
06/28/2020  M52 MPH          WARD               ND   MESONET

            NDAWN SITE.

&&

JP MARTIN
Local storm report, Jun 28, 5:22 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
622 PM CDT SUN JUN 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             FOXHOLM                 48.37N 101.57W
06/28/2020  E0.88 INCH       WARD               ND   PUBLIC

            TIME ESTIMATED FROM RADAR.

&&
Local storm report, Jun 28, 5:38 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
638 PM CDT SUN JUN 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             CENTER                  47.12N 101.30W
06/28/2020  E0.88 INCH       OLIVER             ND   PUBLIC

&&
Local storm report, Jun 28, 5:48 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
648 PM CDT SUN JUN 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             CENTER                  47.12N 101.30W
06/28/2020  E1.00 INCH       OLIVER             ND   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF QUARTERS OCCURRED ON
            AN OFF FOR 15 MINUTES ENDING AT 645 PM.

&&
Local storm report, Jun 28, 5:59 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
659 PM CDT SUN JUN 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             1 WSW LORAINE           48.86N 101.59W
06/28/2020  E1.00 INCH       RENVILLE           ND   PUBLIC

            TIME ESTIMATED FROM RADAR.

&&

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 6:04 PM MDTSevere Thunderstorm WarningBISMorton, Oliver56 min
Jun 28, 6:24 PM MDTSevere Thunderstorm WarningBISRenville, Ward66 min
Jun 28, 6:37 PM MDTSevere Thunderstorm WarningBISBottineau38 min
Jun 28, 6:45 PM MDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver60 min
Jun 28, 6:50 PM MDTSevere Thunderstorm WarningBISBurleigh, Morton55 min
Jun 28, 6:52 PM MDTSevere Thunderstorm WarningBISMorton53 min
Jun 28, 7:13 PM MDTSevere Thunderstorm WarningBISBottineau47 min
Jun 28, 7:37 PM MDTTornado Warning Tornado observedBISGrant, Morton, Sioux23 min
Jun 28, 7:43 PM MDTSevere Thunderstorm WarningBISMorton, Sioux62 min
Jun 28, 8:11 PM MDTSpecial Weather StatementBISBottineau34 min
Jun 28, 8:26 PM MDTSevere Thunderstorm WarningBISSioux45 min
Jun 28, 8:53 PM MDTSpecial Weather StatementBISBurleigh37 min
Jun 28, 8:57 PM MDTSpecial Weather StatementBISEmmons48 min
Jun 28, 9:17 PM MDTSpecial Weather StatementBISBurleigh28 min
Jun 28, 9:34 PM MDTSpecial Weather StatementBISEmmons56 min
Jun 28, 10:28 PM MDTSpecial Weather StatementBISKidder, Logan, McIntosh62 min
Jun 29, 12:25 AM MDTSpecial Weather StatementBISDickey35 min
Jun 29, 3:39 AM MDTHeat AdvisoryBISBurleigh, Dickey, Emmons, Foster, Grant, Kidder and 10 more15 hr
Jun 29, 1:43 PM MDTFlash Flood WatchBISAdams, Billings, Bottineau, Burke, Burleigh, Divide and 14 more31 hr
Jun 29, 4:50 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley, McKenzie55 min
Jun 29, 5:13 PM MDTSpecial Weather StatementBISDunn17 min
Jun 29, 5:24 PM MDTSevere Thunderstorm WarningBISMcKenzie51 min
Jun 29, 5:45 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley, McKenzie30 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.